# SDR FDEA200812085110

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,433 hours, 16,044 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 707304E
- Part serial: 1012
- Condition: Leaking
- Location: Nr 2
- Part time: 12,755 hours, 5,758 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL GOT NR 2 CSD OIL PRESS LOW LIGHT FLUCTUATING WITH ALTERNATING GEN 2 OFF AND AC BUS TIE 2 ISOL LIGHTS.  NR 2 ENG INSTRUMENT GAUGES AND LANDING GEAR LIGHTS FLASHING ALONG WITH INTERMITTENT MASTER CAUTION.  ABORTED TAKEOFF AND RAN QRH.  CSD OIL LIGHT AND ALL ELECTRICAL INDICATIONS WENT OUT OR STABILIZED WHEN ACFT STOPPED.  NOTICED ALL AC LOAD METERS FLUXING WITH GEN 2 ON.  SHUT OFF NR 2 GEN AND DISCONNECTED CSD.  LOW  SPEED REJECT.  OPENED PATIO DOORS AND NR 2 ENGINE FAN COWLINGS.  REACTIVATED NR 2 CSD AND FOUND OIL LEVEL TO BE LOW, SERVICED CSD TO FULL.  PERFORMED ENGINE RUN PER DC10 JRH CHAPTER 6 AND DISCOVERED SMALL OIL LEAK AT THE CHARGE FILTER CAP ASSY, REF IPC 24-11-10  -01, ITEM 470.  REPLACED BAD O-RING ON FILTER HOUSING PER STANDARD MAINTENANCE PRACTICES.  PERFORMED SECOND ENGINE RUN PER DC10 JRH CHAPTER 6, NO LEAKS NOTED, NR 2 CSD AND GENERATOR FUNCTION NORMALLY PER JRH 9-2.  CLOSED AND SECURED FAN COWLINGS AND PATIO IN ACCORDANCE WITH DC10-30 MM 71-00.  ACFT OK FOR SERVICE.
